# SDR SWAA2024031354851

- Difficulty date: February 22, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 26,980 hours, 13,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 380 Lbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL UPPER ANGLE CRACKED ADJACENT TO FLOORBOARD FASTENER HOLE; STA. 380 +7' LBL 13.<[01] REMOVED PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL UPPER ANGLE AT STA. 380+7' LBL 13; IAW SRM 53-10-04.;[02] MATCH DRILLED NEW INTERCOSTAL PER SRM 51-40-05.;[03] REMOTE PARTS HELP;[04] C/W INSPECTION.;[05] INSTALLED NEW PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL UPPER ANGLE PER SRM 51-40-02;[06] VERIFIED INSTALLATION OF NEW PASSENGER CABIN FLOOR SUPPORT INTERCOSTAL UPPER ANGLE PER SRM 51-40-02
